# SDR 9704406308

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- System (JASC): 3350 · Emergency Lighting
- Part: Connectors
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND FLOOR PATH EMERGENCY LIGHTS INOPERATIVE FROM ROWS 30JKH-31JKH AND FROM ROWS 51JKH-61JKH.  REPAIRED ELECTRICAL CONNECTORS, OPERATIONAL CHECK GOOD.
